# SDR SWAA2022012858984

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 45,314 hours, 26,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Elongated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB HAS ELONGATED FASTENER HOLE AT HORIZ STAB STA 166.30 APPROX 33' AFT OF SKIN L/E (LOWER SKIN) / OVERSIZED HOLE TO 7/32' PER SRM 51-40-02; CCO 55-10-0014; AND BOEING #002A0001.
